# SDR USAA920071130

- Difficulty date: October 3, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6948204505
- Condition: Cracked
- Location: Bs 348 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, CRACKED SHEAR TIE, BS 348, S13L.  REPLACED SHEAR TIE, BS 348, S13L IAW 737 SRM 51-10-02.
